MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP FOR SURDIALDX HEMODIALYSIS SYSTEM; BLOODLINE

NIPRO (THAILAND) CORP., LTD NIPRO BLOOD TUBING SET W/TP FOR SURDIALDX HEMODIALYSIS SYSTEM; BLOODLINE
Model Number BL+A430/V912
Medical Device Problem Code Inadequate Filtration Process (2308)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 30 minutes left during treatment patient complained of cramping and nurse gave bolus of saline.While the solution was clear nurse stated she observed a clot in the venous line travel past the clamp box.Stated she clamped the patient line, the clot did not enter the patient.No further intervention needed after clamping the patient blue end of bloodline.Per facility policy the machine was not pulled from service.No additional information provided.Other devices used: surdial dx hemodialysis machine, product code: mc+sdx01, serial# (b)(6).Optilflux dialyzer: unknow code, unknown lot#.

Brand Name
NIPRO BLOOD TUBING SET W/TP FOR SURDIALDX HEMODIALYSIS SYSTEM
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
MDR Report Key25145353
Report Number1056186-2025-00039
Device Sequence Number21135426
Product Code KDI
UDI-Device Identifier00383790008808
UDI-Public00383790008808
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/11/2026
Report Date (Section F) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL+A430/V912
Device Lot Number25D19
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2025
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer05/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/11/2026